Alert archive / Texas / Flash Flood Warnings in 2018

Flash Flood Warning 8, NWS Houston/Galveston, TX

May 20, 2018Harris County, Montgomery County, Waller County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 20, 2018, 6:14 PM CDT for Harris County, Montgomery County, Waller County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2018, 6:14 PM CDT (23:14 UTC)
Expired
May 20, 2018, 9:15 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Harris County, TX, Montgomery County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 84 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.2 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2018-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2018-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2252 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

843 
WGUS54 KHGX 202314
FFWHGX
TXC201-339-473-210215-
/O.NEW.KHGX.FF.W.0008.180520T2314Z-180521T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
614 PM CDT SUN MAY 20 2018

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Southwestern Montgomery County in southeastern Texas...
  Northeastern Waller County in southeastern Texas...
  Northwestern Harris County in southeastern Texas...

* Until 915 PM CDT.

* At 612 PM CDT, Montgomery county emergency management reported 
  heavy rain across the warned area with some roads flooded in 
  southwestern Montgomery county. Strong thunderstorms have moved 
  out of southwest Montgomery county but have spread into southern 
  Montgomery and Northwest Harris county. 3 to 7 inches of rain have 
  fallen.  Expect street flooding the warned area. Flash flooding is 
  already occurring.

* Some locations that will experience flooding include...
  Tomball, Pinehurst, The Woodlands, Magnolia, Stagecoach, Cypress,
  Hooks Airport and Willowbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3025 9548 3009 9546 2995 9557 2997 9566
      2982 9577 2983 9581 3006 9583 3019 9579

$$
1 follow-up statement
931 
WGUS74 KHGX 210102
FFSHGX

Flash Flood Statement
National Weather Service Houston/Galveston TX
802 PM CDT SUN MAY 20 2018

TXC201-339-473-210215-
/O.CON.KHGX.FF.W.0008.000000T0000Z-180521T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Waller TX-Harris TX-
802 PM CDT SUN MAY 20 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHWESTERN MONTGOMERY...NORTHEASTERN WALLER AND NORTHWESTERN HARRIS
COUNTIES...

At 758 PM CDT, Doppler radar and automated rain gauges indicated 
that very light rain was falling over the area. 2 to near 5 inches 
of rain have fallen. Ongoing localized flooding of roadways and low 
lying areas within the warned area.

Little Cypress Creek at Becker Road is cresting just out of banks 
and will steadily fall within the next couple of hours. 

Some locations that will experience road flooding include...
Tomball, Pinehurst, The Woodlands, Magnolia, Stagecoach, Cypress,
Hooks Airport and Willowbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3025 9548 3009 9546 2995 9557 2997 9566
      2982 9577 2983 9581 3006 9583 3019 9579

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:04 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 20, 4:04 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
404 PM CDT Sun May 20 2018

.DISCUSSION...

Showers and storms will largely be welcome rainfall for much of
the area today. However, there is enough instability that an
isolated strong to marginally severe storm is still possible, and
these strongest storms could create a very localized minor
flooding problem is it dumps enough rainfall quickly enough over a
vulnerable location. Beyond that, we settle into a rather
summer-like pattern for most of the week.

.NEAR TERM [Through Tonight]...

For the first time in a while, the radar is lit up with a number
of showers and thunderstorms near and to the northwest of Houston.
IR satellite shows the coldest cloud tops right around -70C,
though most of the area shows warmer tops. As one might expect
given this, rainfall totals have varied wildly from near nothing,
to a maximum gauge total of 2.36 inches north of IAH, though
radar estimates imply a cell has dropped roughly three inches in
extreme southwestern Montgomery County as well.

The streamer showers and storms that had made up the bulk of the
morning's rainfall has largely merged with a broken line of
thunderstorms following its cold pool's outflow boundary slowly to
the southeast. Mesoanalysis shows 1500 or so j/kg of CAPE in the
environment ahead of the line, indicating we still have ample
instability for continued storms. DCAPE west of Houston is now
over 800 j/kg, which implies that our main severe threat is
damaging straight-line winds, though even that is a fairly
marginal threat. In addition, high precipitable water values and
a CAPE profile that this evening will resemble more a heavy rain
look, also means that the strongest cells could generate some
briefly torrential downpours, creating localized flooding issues
in areas of poor drainage and near flashy small streams.

However, bulk shear is pretty weak, and this will inhibit updraft
organization and the ultimate severe and rain threats. The threat
will largely be confined to the most robust updrafts before they
collapse and where cells pass over a site repeatedly.
Additionally, since these storms are largely sustained by
instability alone, we'll see them very slowly wind down into the
nighttime hours once the sun sets. This will further limit
rainfall potential near the coast, where the forecast doesn't
really have PoPs above 30 percent. Rainfall here may be fairly low
unless the line can push coastward more effectively in the next
several hours.

.SHORT TERM [Monday Through Tuesday Night]...

In many ways, tomorrow looks very similar to today. However,
without the upstream spark of a large convective system, I would
expect rainfall potential to be much more subdued despite similar
midlevel heights and what appears to be another shortwave moving
through. Ditto, really, for Tuesday. We'll definitely have some
things that will help support showers or storms that do develop,
but finding triggers for storms looks to be more difficult. Though
places that have seen plenty of rain today will obviously be
warmer with more isolated convection, temperatures as a whole look
to be pretty stable the next couple of days.

.LONG TERM [Wednesday Through Sunday]...

We spend the latter half of the week pinned between a building
ridge over western Mexico and an upper low over the northern Gulf
Coast, which keeps us in a situation with potential for isolated
to scattered showers and storms, but lacking in obvious triggers,
keeping convective potential in check. Heights do look to rise,
and so introduce a slow rise in temperatures into the weekend.

Now, the potential wrench in the whole works: it appears the 12Z
Euro has got a bug in it to bring the upper low lifting out of the
Caribbean Sea towards Louisiana this weekend. This could put an
end to any warming trend, and open us up to higher rain chances,
though I've undercut the guidance as I've leaned a little more to
the GFS, which was a little more like yesterday's forecast.

Now, as for what the Euro does next week? I'm not gonna talk about
it. It's beyond the forecast period, I refuse to discuss it. It's
probably going to change before it gets into the forecast period
anyway. And if it doesn't change, then I will discuss it then.

&&

.AVIATION [18Z TAF Issuance]...

Impressively large area of showers and thunderstorms from Del Rio
fanning out to near Fort Worth to Houston. Storms have been
getting stronger with the continued destabilization over the area.
Can't rule out strong thunderstorms with winds over 40 knots with
these probably near the CLL/UTS/CXO terminals this afternoon.
Expect the deeper cold pool with the large cluster of storms near
TPL-T35 to help steer the development southeastward. Have gone
more pessimistic in area TAFs with VCTS this afternoon
interspersed with TEMPO SHRA/TSRA through mid evening. Expect the
area of storms to shift southeastward late afternoon evening and
many of the HRRR/WRF support this movement/development as upper
short wave moves into the area aiding the ventilation. Between
03-08z expect that most precip will wane but a boundary is likely
to be present near the coast around sunrise and anticipate at
least some scattered showers in proximity to the boundary so will
reinstate VCSH near 12z for the coastal sites. After the storms
wane late evening some patchy fog possible in rain cooled areas.
45

&&

.MARINE...

Southeast winds 10-15 knots probably getting a little stronger
and gustier tonight as inflow to deep convection shifts close to
the coast with the storms. Storm may spread out into the nearshore
waters this evening before weakening. Boundary remains in the
morning and could be focus for additional showers. Expect lighter
wind regime Monday through Thursday. Will be keeping an eye on the
Eastern Gulf this week with most models indicating lowering
pressures as upper low meanders about.

45

&&

.HYDROLOGY...

Despite a good amount of rain upstream and some more rains
expected through tonight, widespread hydrology concerns are nil.
Rivers are well below bankfull, and given the recent dry weather,
the rain will largely be beneficial. The potential for isolated
stronger storms and high available atmospheric moisture does mean
some briefly torrential rainfall is possible with the strongest
cells. This could potentially cause very localized minor flooding
issues on flashy small streams.

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  70  90  70  91  70 /  40  20  10  20  10
Houston (IAH)          73  91  72  91  73 /  20  20  10  20  10
Galveston (GLS)        78  85  78  85  78 /  20  20  10  20   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...None.
GM...None.

&&

NEAR TERM...Luchs
SHORT TERM...Luchs
LONG TERM...Luchs
AVIATION...45
MARINE...45
HYDROLOGY...Luchs
Hazardous weather outlook, May 20, 4:18 AM CDT, 13 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
418 AM CDT Sun May 20 2018

TXZ178-179-200-210-213-214-226-227-235>238-300-313-335>338-
436>438-210930-
Brazoria Islands-Chambers-Coastal Brazoria-Coastal Galveston-
Coastal Harris-Coastal Jackson-Coastal Matagorda-Colorado-
Fort Bend-Galveston Island and Bolivar Peninsula-Inland Brazoria-
Inland Galveston-Inland Harris-Inland Jackson-Inland Matagorda-
Matagorda Islands-Northern Liberty-Polk-San Jacinto-
Southern Liberty-Wharton-
418 AM CDT Sun May 20 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Unseasonably warm temperatures are expected again today. Because
of how early in the year this heat is occurring, residents are
urged to take precautions for heat illness. These include taking
frequent breaks if working outdoors, wearing lightweight and
loose-fitting clothing and drinking plenty of water.

A thunderstorm complex will develop over Central Texas this
afternoon and move into the region toward evening. The storms are
expected to weaken before reaching Houston later this evening but
if the line holds together, a few of the stronger storms could
produce gusty winds and small hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The warmer than normal afternoon temperatures are expected
continue through the upcoming week. Heat index values could reach
100 degrees by the end of the week. Because of how early in the
year this heat is occurring, residents are urged to take
precautions for heat illness. These include taking frequent breaks
if working outdoors, wearing lightweight and loose-fitting
clothing and drinking plenty of water.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ330-335-350-355-370-375-210930-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
418 AM CDT Sun May 20 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

TXZ163-164-176-177-195>199-211-212-210930-
Austin-Brazos-Burleson-Grimes-Houston-Madison-Montgomery-Trinity-
Walker-Waller-Washington-
418 AM CDT Sun May 20 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A complex of thunderstorms will move into the area late this
afternoon. Some of the storms could be strong to severe with gusty
winds, large hail, dangerous cloud to ground lightning and brief
but locally heavy rain. The threat for severe storms should wane
by mid evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The warmer than normal afternoon temperatures are expected
continue through the upcoming week. Heat index values could reach
100 degree by the end of the week. Because of how early in the
year this heat is occurring, residents are urged to take
precautions for heat illness. These include taking frequent breaks
if working outdoors, wearing lightweight and loose-fitting
clothing and drinking plenty of water.

.SPOTTER INFORMATION STATEMENT...

Emergency managers and storm spotters should prepare for possible
activation later today.

In the hours before

Special weather statement, May 20, 2:31 PM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
231 PM CDT SUN MAY 20 2018

TXZ163-176-177-198-202030-
Walker TX-Madison TX-Grimes TX-Houston TX-
231 PM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRIMES...WEST
CENTRAL HOUSTON...CENTRAL MADISON AND NORTHWESTERN WALKER COUNTIES
UNTIL 330 PM CDT...

At 231 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bedias, or 14 miles southwest of Madisonville, moving northeast at 35
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Madisonville, Austonio, Bedias and Iola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3133 9553 3065 9597 3073 9615 3109 9598
      3109 9576 3114 9577 3116 9573 3121 9575
      3123 9573 3127 9573 3130 9570 3129 9568
      3132 9567 3132 9566 3134 9566 3135 9568
      3136 9566 3137 9569 3140 9570 3140 9569
TIME...MOT...LOC 1931Z 205DEG 29KT 3076 9603
Special weather statement, May 20, 2:33 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
233 PM CDT SUN MAY 20 2018

TXZ177-199-212-213-202030-
Walker TX-Waller TX-Inland Harris TX-Montgomery TX-
233 PM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...NORTHEASTERN
WALLER...SOUTH CENTRAL WALKER AND NORTHWESTERN HARRIS COUNTIES UNTIL
330 PM CDT...

At 232 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pinehurst, moving northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northwestern Conroe, Tomball, Willis, Pinehurst, The Woodlands,
Panorama Village, Magnolia, New Waverly, Montgomery, Stagecoach and
Lake Conroe Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3008 9564 3008 9576 3016 9583 3057 9567
      3061 9552 3046 9539
TIME...MOT...LOC 1932Z 204DEG 16KT 3019 9570
Special weather statement, May 20, 5:23 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
523 PM CDT SUN MAY 20 2018

TXZ178-199-200-213-202330-
San Jacinto TX-Northern Liberty TX-Inland Harris TX-Montgomery TX-
523 PM CDT SUN MAY 20 2018

...SPECIAL WEATHER STATEMENT...

At 523 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tomball, moving northeast at 30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Southeastern Conroe, Tomball, The Woodlands, Spring, Oak Ridge North,
Shenandoah, Splendora, Patton Village, Woodbranch, Cut And Shoot,
Woodloch, The Woodlands Pavillion, Hooks Airport, Chateau Woods,
Splashtown and Porter Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2992 9564 3006 9577 3047 9526 3025 9507
TIME...MOT...LOC 2223Z 231DEG 26KT 3004 9564
Special weather statement, May 20, 5:52 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
552 PM CDT SUN MAY 20 2018

TXZ178-199-200-213-210000-
San Jacinto TX-Northern Liberty TX-Inland Harris TX-Montgomery TX-
552 PM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY...
SOUTHWESTERN SAN JACINTO...NORTHWESTERN LIBERTY AND NORTH CENTRAL
HARRIS COUNTIES UNTIL 700 PM CDT...

At 552 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shenandoah, or over The Woodlands, moving northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southeastern Conroe, Cleveland, The Woodlands, Spring, Oak Ridge
North, Shenandoah, Splendora, Patton Village, Woodbranch, Cut And
Shoot, North Cleveland, Woodloch, The Woodlands Pavillion, Chateau
Woods, Splashtown, Porter Heights and Tarkington Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3005 9546 3020 9558 3053 9513 3031 9495
TIME...MOT...LOC 2252Z 234DEG 20KT 3017 9546
Local storm report, May 20, 6:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
607 PM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      MAGNOLIA                30.21N  95.75W
05/20/2018                   MONTGOMERY         TX   EMERGENCY MNGR

            5 ROADS IN MAGNOLIA FLOODED.

&&

EVENT NUMBER HGX1800095

KP
Special weather statement, May 20, 6:12 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
612 PM CDT SUN MAY 20 2018

TXZ213-313-210000-
Coastal Harris TX-Inland Harris TX-
612 PM CDT SUN MAY 20 2018

...SPECIAL WEATHER STATEMENT...

At 611 PM CDT, Doppler radar was tracking strong thunderstorms over
Spring Branch Central, or over Spring Valley, moving east at 15 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Bellaire, Humble, West University Place, Hunters Creek Village,
Bunker Hill Village, Piney Point Village, Midtown Houston, Downtown
Houston, Northside / Northline, Greenway / Upper Kirby Area, Spring
Branch North, Second Ward, Greater Greenspoint, Greater Heights,
Neartown / Montrose, Near Northside Houston, Greater Fifth Ward,
Aldine, Memorial Park and Fourth Ward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways!

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2967 9552 2981 9563 3003 9533 2983 9513
TIME...MOT...LOC 2311Z 255DEG 14KT 2981 9552

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 1:15 PM CDTSpecial Weather StatementHGXHouston, Madison, Montgomery, Walker75 min
May 20, 1:45 PM CDTSpecial Weather StatementHGXHouston75 min
May 20, 2:31 PM CDTSpecial Weather StatementHGXMadison59 min
May 20, 2:33 PM CDTSpecial Weather StatementHGXMontgomery57 min
May 20, 3:50 PM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, Waller115 min
May 20, 5:19 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris, Montgomery, Waller3 hr
May 20, 5:23 PM CDTSpecial Weather StatementHGXMontgomery67 min
May 20, 5:52 PM CDTSpecial Weather StatementHGXMontgomery68 min
May 20, 6:12 PM CDTSpecial Weather StatementHGXHarris48 min
May 20, 6:33 PM CDTSpecial Weather StatementHGXLiberty57 min
May 20, 6:59 PM CDTRiver Flood WarningHGXHarris11 hr

Nearby

Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.